# SDR DALA2023102508780

- Difficulty date: October 23, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 95,792 hours, 20,791 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 FOUND L/H WING #6 SLAT INTERNAL SURFACE ONE GOUGE FROM O/B EDGE 22.5 INCH AND UPPER EDGE 6 INCH. CORRECTIVE ACTION: L/H WING #6 SLAT INTERNAL SURFACE REPAIRED FROM O/B EDGE 22.5 INCH AND UPPER EDGE 6 INCH AS PER B767-300 SRM 57-43 (0030318)
